# SDR ASOA200900301

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 25,768 hours, 22,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD HAS A CRACKED ISOLATOR BRACKET AT RBL 36 WL 97.50 ON FWD SIDE OF BULKHEAD.
